Jump to content

icequeen: introduction


icequeen

Recommended Posts

I have posted on this forum before (many years ago) but never posted any introduction. I am an old PP member who has been sick for fifteen years without much improvement. I  have tried  to reinstate a low dose a couple of times but it only made things worse. There is no point listing my symptoms because I have never read about  one that I haven't had.  Due to emergency surgeries last winter I now find myself back in year one and worse in some respects. 

 

My psych drug history:  Paroxetine  in 2001, then switched to sertraline until they caused akathisia that came on rapidly within a few days in 2003. I did a fast taper, about four months and have been sick ever since. 

Link to comment
  • Moderator Emeritus

Hi Icequeen,

 

I’m sorry to hear about the long term suffering these drugs have caused. What doses of each drug were you on, out of curiosity? 

 

Were the emergency surgeries due to withdrawal effects? Or potentially unrelated health issues that have then led to surgery and a flare up of old symptoms. 

 

Hope you find some stability and relief.

PLEASE NOTE:  I am not a medical professional.  I can only provide information and make suggestions.

Link to comment
  • ChessieCat changed the title to icequeen: introduction
  • Moderator Emeritus

Hi icequeen and welcome to SA, finally,

 

We have other members here from "prior place".  I won't post links because you seem to know your way around the site, but do you have any specific questions.  If yes, please feel free to ask them here in your topic.

 

Have you seen this topic?  are-we-there-yet-how-long-is-withdrawal-going-to-take

 

Please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus

Hi ice queen, 

 

Welcome to SA from me too. I’m sorry for what you’ve been through and that you’re suffering so long after quitting these meds. It’s terrible what these meds do to our brain. We all eventually heal in the end though, our brains have a remarkable way of recovering despite all of this.

 

Please write in your signature the amount of the meds you were on and the dates, also when you came off them. Thank you.

 

I’m sorry the stress of the surgeries made the symptoms worse. Have you recovered well from the surgeries?

 

Take care, sending hugs🤗

 

Been on APs, benzos, ADs and opiates, all for chronic pain. Had severe Akathisia in the past that made me suicidal. Still on Seroquel. 2019:➡️ March10=7.25mg ✔️April17=7.0✔️June5=6.75✔️ July14=6.50✔️Aug28=6.25✔️Oct10=6.20 ✔️ Oct21=6.0✔️Dec16=5.80 ✔️  2020➡️Jan 21=5.60✔️April2=5.40✔️May29=5.20✔️Aug14= 5.0 ✔️Sep29=4.80✔️2021➡️ Jan31=4.60 mg✔️April24=4.40mg✔️Jul17=4.30mg ✔️Aug 28=4.20✔️ Oct 11=4.15✔️Nov1=4.10✔️ Nov21= 4.05✔️ Dec13= 4mg✔️  2022➡️Jan8= 3.95 Jan 31=3.90✔️March2=3.85✔️ April4=3.80✔️June16=3.75✔️July26=3.70✔️Sep2=3.65✔️ Oct21=3.60✔️Dec8=3.55✔️ Jan 26=3.50✔️THIS IS NOT MEDICAL ADVICE, consult a doctor.

Link to comment
  • 4 weeks later...

I have a late coming symptom that I wonder if anyone else has. It is a very painful stinging sensation like being attacked by a swarm of bees or something or like someone is sticking needles in through my skin all over. It causes pain so intense that I have to bite my tongue so I don't scream in agony. Has anyone hears of this as a late withdrawal symptom or is it something else? Pain killers don't help.

Link to comment
  • Moderator Emeritus

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • 1 month later...

Hi ice queen I hope your symptons are easing.

 

did you have akathisia that seemed to move round your body?

 

with intense vibrations in your chest that builds and then moves to your arms. Arms feel really weak and spasm like a fit? This happens almost nightly for me

 

did this get better for you?

2009-2010 Citalopram 20mg CT no problems

 

Sertaline 2010- 6monnths

 

2011- 2017 June 2017- Citalopram 20mg CT

 

Link to comment
  • Moderator Emeritus

Hi Icequeen, 

 

I’m sorry you’ve been in such pain, how are you doing now?

 

Sending hugs🤗

Been on APs, benzos, ADs and opiates, all for chronic pain. Had severe Akathisia in the past that made me suicidal. Still on Seroquel. 2019:➡️ March10=7.25mg ✔️April17=7.0✔️June5=6.75✔️ July14=6.50✔️Aug28=6.25✔️Oct10=6.20 ✔️ Oct21=6.0✔️Dec16=5.80 ✔️  2020➡️Jan 21=5.60✔️April2=5.40✔️May29=5.20✔️Aug14= 5.0 ✔️Sep29=4.80✔️2021➡️ Jan31=4.60 mg✔️April24=4.40mg✔️Jul17=4.30mg ✔️Aug 28=4.20✔️ Oct 11=4.15✔️Nov1=4.10✔️ Nov21= 4.05✔️ Dec13= 4mg✔️  2022➡️Jan8= 3.95 Jan 31=3.90✔️March2=3.85✔️ April4=3.80✔️June16=3.75✔️July26=3.70✔️Sep2=3.65✔️ Oct21=3.60✔️Dec8=3.55✔️ Jan 26=3.50✔️THIS IS NOT MEDICAL ADVICE, consult a doctor.

Link to comment
  • 5 months later...

Hi Icequeen.

 

Are your issues physical you still suffer?

May 2016 - Aug 2016 - Prozac 20mg

 

March 2017 - June 2017 - Sertraline 100mg. Horrific withdrawal 5 m onths.

 

July 2017 - Aug 2017 - Mirtazapine 15mg. Horrific.

 

August 2017 - December 2017 Fluoxetine 10mg for 2 weeks ghen Escitalopram 20mg for 12 weeks. Never felt normal since this. Or baseline.

 

March 2018 - June 2018 - Escitalopram 5mg for 12 weeks. Stopped and here i am full of symptoms i never had.

 

Link to comment
  • 1 year later...
  • Moderator Emeritus

Please create your drug signature.  This will appear at the bottom of every post and gives your posts context because we can see your drug history.  Thank you.

 

Instructions:  Withdrawal History Signature

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment
  • Moderator Emeritus
On 1/11/2019 at 12:52 AM, icequeen said:

My psych drug history:  Paroxetine  in 2001, then switched to sertraline until they caused akathisia that came on rapidly within a few days in 2003. I did a fast taper, about four months and have been sick ever since. 

 

And a bit more information about icequeen:

 

2 hours ago, icequeen said:


Not a window but slightly less intense symptoms. I have had three almost symptom free windows lastning about ten minutes but they happened many years ago before all the complicatios such as pneumonias,  ileus requiring two surgeries, elektrolyte disturbacies etc. Well, still keeping up hope though despite all the setbacks and I hope you do too.

 

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy